# SDR AALA20070572

- Difficulty date: March 29, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Epr
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA INFLIGHT T1661/29MAR - EMERGENCY DECLARED ON DESCENT INTO SEA DUE TO LEFT ENGINE PRESSURE RATIO FLUX.  UNABLE TO CONTROL ENGINE THRUST.  LANDED SEA WITHOUT INCIDENT.  REPLACED LEFT ENGINE PRESSURE RATIO TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
